# SDR AALA20150220002

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A7502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF STATION 847 FRAME TO LOWER TRANSITION PANEL ATTACHING HOLE TO THE FRAME DAMAGED OUT OF LIMITS AT STRINGER 25L TO 28L.  INSTALLED PERMANENT REPAIR DOUBLER ON FRAME IAW EA 53-038677 DATED 2 19 15.
